MathSciNet Relay Station
MathSciNet bibliographic data
MR1827637 (2002b:26026) 26D15
Sándor, József; Trif, Tiberiu Some new inequalities for means of two arguments. Int. J. Math. Math. Sci. 25 (2001), no. 8, 525–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement